MathSciNet Relay Station
MathSciNet bibliographic data
MR1652971 60K35 (60F10 76M35 82C22)
Quastel, J.; Yau, H.-T. Lattice gases, large deviations, and the incompressible Navier-Stokes equations. Ann. of Math. (2) 148 (1998), no. 1, 51–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement